MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 BROACH CORAIL AMT 18; TRIAL/INSTRUMENT

DEPUY FRANCE SAS - 3003895575 BROACH CORAIL AMT 18; TRIAL/INSTRUMENT
Catalog Number L20418
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Hip Fracture (2349); Not Applicable (3189)
Date of Event 08/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The surgeon broached to a size 16 which was too small.The surgeon had no option but to try the 18 broach.This was unremarkable , however when the surgeon reduced the femur with the std neck and 32 +1 trial head in situ, there was an audible crack.Doe: (b)(6) 2017 ; surgical delay of 3 hours.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no products were returned.A search for the broach product codes identified no previous similar requests.We sent the surgeons request for the extra size broaches to our bio-engineering department who responded as follows: no immediate action is deemed necessary for the current marketed product.New product development process requires complaint review therefore this will be captured and taken in consideration in future developments.No corrective action is required if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
BROACH CORAIL AMT 18
Common Device Name
TRIAL/INSTRUMENT
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key7098573
Report Number1818910-2017-50993
Device Sequence Number19301345
Product Code HTQ
UDI-Device Identifier10603295258193
UDI-Public10603295258193
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberL20418
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2017
Supplement Date Received by Manufacturer03/07/2018
Initial Report FDA Received Date12/07/2017
Supplement Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;